# SDR DL757081588

- Difficulty date: November 11, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391424
- Condition: Corroded
- Location: Bs 1380-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1380-1460 RBL 20 FIXED FLOOR PANEL CORRODED AT NUTPLATE LOCATIONS.  AREAS OF CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FIXED FLOOR PANEL IAW SRM 51-40-05.
